# SDR F3LA201910150127

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N323FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7925
- Aircraft time: 7,222 hours, 3,016 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Frayed
- Location: Oxygen Mask
- Part time: 7,222 hours, 3,016 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK HOSE FRAYING.  REMOVED AND REPLACED FO 02 MASK, OPS CHECK GOOD.  AMM 35-12-41-400-002.
